Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have a problem of not trusting people and doubting their intentions. This is specifically for my husband as I feel he is having an extra marital affair and will leave me. This is not true but iam always in this fear. Due to this feeling I have become very frustrated and angry and rude and sometimes I feel like breaking things. For the past 5 mpaths I have throbbing headaches and my b. P is also fluctuating ranging from 187/110-125/85. I can' t sleep at night and so have to take alprax 50mg on and off. I also have prolapsed disc at l4-l5, l5-s1and l3-l4. The pain radiates down the left leg so I take etodolac 600mg daily for the past 3 months. I feel I might be going in depression. Can u help?

3 Doctors Answered
U have a paranoid personality. Your continuing suspicious nature can lead to paranoid delusions if not treated on time. Please consult a local psychiatrist immediately.
1 person found this helpful
You need to undergo counselling to address stress and doubting nature. You might be doubting other people too in your life, but your husband would be the most obvious person to you as he' s the closest to you. Living in fear is definitely not good for your system and will have a toll on the body. Besides taking meds, counselling is of utmost importance as you would be able to overcome your fears and slowly develop trust after weighing the reality vs your imaginary fears. Yoga, meditation, ayurveda, homeopathy are very good other alternative methods to address your physical condition and stress too.
Yes it looks like to are going through depression, if you are able to realize that the doubts on your husband are unreasonable and repetitive and you are not able to control it then I think you should take professional help. Taking alprax without supervision of the doctor might lead to addiction of these tablets.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.